A generalised Student's $t$-distribution

Papastathopoulos, Ioannis, Tawn, Jonathan A. . Statistics & Probability Letters 2013. 83 (1) :70-77

Locate this article in:

Bibtex

@article{CIS-266779,
  Author = {Papastathopoulos, Ioannis and Tawn, Jonathan A.},
  Title = {A generalised Student's $t$-distribution},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {1},
  Year = {2013},
  Pages = {70--77},
  Keywords = {Confidence interval, Normal distribution, Shape parameter, generalised $t$-distribution, symmetric short-tailed, liver toxicity}
}

Similar articles